Hankel norm computation for infinite-dimensional H model matching problems

Armando Rodriguez, Munther A. Dahleh, Shawn H. Mahloch

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Scopus citations

Abstract

This paper considers the problem of computing the induced L2 norm for Hankel operators which are not necessarily compact. In the literature such a norm has traditionally been computed by attempting to solve a complex infinite-dimensional eigenvalue-eigenfunction problem. In this paper, it is shown that a sequence of simple finite-dimensional eigenvalue-eigenvector problems can be solved to estimate the desired induced norm.

Original languageEnglish (US)
Title of host publicationProceedings of the American Control Conference
PublisherPubl by American Automatic Control Council
Pages2134-2138
Number of pages5
ISBN (Print)0780302109
StatePublished - Dec 1 1992
EventProceedings of the 1992 American Control Conference - Chicago, IL, USA
Duration: Jun 24 1992Jun 26 1992

Publication series

NameProceedings of the American Control Conference
Volume3
ISSN (Print)0743-1619

Other

OtherProceedings of the 1992 American Control Conference
CityChicago, IL, USA
Period6/24/926/26/92

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Hankel norm computation for infinite-dimensional H<sup>∞</sup> model matching problems'. Together they form a unique fingerprint.

  • Cite this

    Rodriguez, A., Dahleh, M. A., & Mahloch, S. H. (1992). Hankel norm computation for infinite-dimensional H model matching problems. In Proceedings of the American Control Conference (pp. 2134-2138). (Proceedings of the American Control Conference; Vol. 3). Publ by American Automatic Control Council.